Vol 26 No 5 (2021)

Vol 26 No 5 (2021)

Nonlinear Analysis: Modelling and Control
Published 2021-09-01

Articles

Fanchao Kong | Quanxin Zhu | Rathinasamy Sakthivel
Finite-time stabilization of discontinuous fuzzy inertial Cohen–Grossberg neural networks with mixed time-varying delays
Abstract views 201 | Article downloads (PDF) 149
759-780
PDF
Hayel N. Saleh | Mohammad Imdad | Erdal Karapinar
A study of common fixed points that belong to zeros of a certain given function with applications
Abstract views 132 | Article downloads (PDF) 166
781-800
PDF
Yang Yang | Xinzhi Wang | Zhimin Zhang
Finite-time ruin probability of a perturbed risk model with dependent main and delayed claims
Abstract views 99 | Article downloads (PDF) 79
801-820
PDF
Maryam Ramezani | Hamid Baghani | Juan J. Nieto
On the new Hyers–Ulam–Rassias stability of the generalized cubic set-valued mapping in the incomplete normed spaces
Abstract views 90 | Article downloads (PDF) 92
821-841
PDF
Hong Zhang | Wilson Osafo Apeanti | Saviour Worlanyo Akuamoah | David Yaro | Paul Georgescu
A mathematical view towards improving undergraduate student performance and mitigating dropout risks
Abstract views 153 | Article downloads (PDF) 74
842-860
PDF
Hiromi Seno
A mathematical model of population dynamics for the internet gaming addiction
Abstract views 113 | Article downloads (PDF) 91
861-883
PDF
928-946
PDF
Kristina Kaulakytė | Nikolajus Kozulinas | Konstantin Pileckas
Time-periodic Poiseuille-type solution with minimally regular flow rate
Abstract views 94 | Article downloads (PDF) 60
947-968
PDF
Artūras Štikonas | Erdoğan Şen
Asymptotic analysis of Sturm–Liouville problem with nonlocal integral-type boundary condition
Abstract views 90 | Article downloads (PDF) 78
969-991
PDF